# SDR CALA2017120804329

- Difficulty date: December 8, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 90,245 hours, 21,529 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: LK352
- Part serial: 0251
- Condition: Smoke
- Location: Galley
- Part time: 72,451 hours, 16,500 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT LAV SMOKE EICAS. ISOLATED TO OVEN WHEN LAV DOOR WAS OPENED. REPLACED FAULTY OVEN AT POS 413 IN AFT GALLEY. OPERATIONAL CHECK OK.
